MathSciNet Relay Station
MathSciNet bibliographic data
MR1039256 (91f:46025) 46B20 (46A50 46E30 47B38)
Girardi, Maria Compactness in $L\sb 1$, Dunford-Pettis operators, geometry of Banach spaces. Proc. Amer. Math. Soc. 111 (1991), no. 3, 767–777.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement